If you are experiencing problems downloading PDF or HTML fulltext, our helpdesk recommend clearing your browser cache and trying again. If you need help in clearing your cache, please click here . Still need help? Email help@ingentaconnect.com

Tako-tsubo-like cardiomyopathy after EpiPen administration

$48.00 plus tax (Refund Policy)

Download / Buy Article:

Abstract:

Abstract

Tako-tsubo-like cardiomyopathy is characterized by acute chest pain, electrocardiographic changes and increased cardiac enzymes in the absence of obstructive coronary vessel disease. We describe the development of tako-tsubo-like cardiomyopathy in an elderly woman after the use of an EpiPen for generalized urticaria and angioedema. As adrenaline may participate in the pathogenesis of this condition, the need for careful patient selection and education in the use of adrenaline self-injectors remains imperative.

Keywords: EpiPen; adrenaline; anaphylaxis; angioedema; tako-tsubo-like cardiomyopathy

Document Type: Research Article

DOI: http://dx.doi.org/10.1111/j.1445-5994.2008.01748.x

Affiliations: 1: Departments of Respiratory and Sleep Medicine 2: Cardiology, Austin Health, Heidelberg, Victoria, Australia

Publication date: November 1, 2008

Related content

Tools

Favourites

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more